# SDR CALA2014103192642

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR EPAS BATTERY INOPERATIVE.  R & R 3L EPAS DOOR BATTERY IAW MM 52-11-20.  OPERATIONS CHECKED GOOD.
